# SDR SWAA2021060469770

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT# 27 A-186 FWD PIT FLOOR RAIL CORRODED STA 400+ 18 RBL 14 WL156 ; / UPDATED MEASUREMENTS; VERIFIED MEASUREMENTS; ALL WORK C/W  AUDIT C/W
